MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD Eclipse SmartSlip; Needle, hypodermic, single lumen

BECTON DICKINSON, S.A. BD Eclipse SmartSlip; Needle, hypodermic, single lumen
Catalog Number 305892
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
BD Eclipse SmartSlip
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50739936
Report Number3002682307-2026-00184
Device Sequence Number21482730
Product Code FMI
UDI-Device Identifier00382903058921
UDI-Public(01)00382903058921(11)251030(17)301031(10)2511001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305892
Device Lot Number2511001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown